# SDR ASAA2022042238107

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,464 hours, 7,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1296663
- Part serial: 10805
- Condition: Inoperative
- Location: #2 Engine
- Part time: 51,454 hours, 19,758 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ASA TASK CARD NG-36WC-00001 STEP 10 REQUIRES 450 DEG F THERMOSTAT TO BE REPLACED AND CHANGE 390 DEG F PRE COOLER VALVE SENSOR AS PRECAUTIONARY. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE 450 DEG F THERMOSTAT REF B737-900 AMM 36-11-05-400-801. REMOVED AND REPLACED PRE COOLER VALVE SENSOR REF AMM 36-12-03-400-801. PERFORMED INSTALL TEST FOR 450 SENSOR THERMOSTAT AND PCV SENSOR REF AMM 36-11-05 AND 36-12-03. LEAK CHECKS GOOD.
